# SDR DALA2019050502805

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN LOCATED BELOW THE ACCESS PANEL 241HF FR41 TO FR42 LT SIDE IN CENTER FUEL TANK (1 EA). PERFORMED PERMANENT REPAIR EXTERNAL SKIN LOC. BELOW THE ACCESS PANEL 241HF FR41 TO FR42 LT SIDE IN CENTER FUEL TANK AS PER PRI #576477-14 REV.0; 576477-14 REV.1; 576477-14 REV.2; 576477-14 REV.3 AND ER/A 576477-14AD REV.ORIGINAL.
